Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 857–867 (Mi zvmmf6935)  

Singular controls in discrete systems

Fam Hyu Shak

Moscow

Full text: PDF file (1024 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 62–75

Bibliographic databases:

UDC: 519.3:62-50
MSC: 49K99
Received: 14.05.1969

Citation: Fam Hyu Shak, “Singular controls in discrete systems”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 857–867; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 62–75

Citation in format AMSBIB
\Bibitem{Sac70}
\by Fam Hyu Shak
\paper Singular controls in discrete systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 857--867
\mathnet{http://mi.mathnet.ru/zvmmf6935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284252}
\zmath{https://zbmath.org/?q=an:0246.49016}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 62--75
\crossref{https://doi.org/10.1016/0041-5553(70)90006-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6935
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022